# SDR DALA1104583706

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 36,778 hours, 15,960 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 11A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 RBL 6 CRACKED. R & R FITTING.
